# SDR SWAA2024010437692

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 23,767 hours, 11,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LITE UNDER FWD FLIGHT ATTENDANT JUMP SEAT WILL NOT TEST<[01] OP?S CK?D FWD FA JS FLASH LITE PER 33-55-00;OP?S CK?S OK
